On the shifted product of binary recurrences

Khadir O és Liptai Kálmán és Szalay László (2010) On the shifted product of binary recurrences. JOURNAL OF INTEGER SEQUENCES - ONLINE, 13 (6). pp. 1-12. ISSN 1530-7638

[img]
Előnézet
Szöveg
szalay11.pdf

Download (149Kb) | Előnézet
Hivatalos webcím (URL): https://cs.uwaterloo.ca/journals/JIS/VOL13/Szalay/...

Absztrakt (kivonat)

The present paper studies the diophantine equation GnHn + c = x2n and related questions, where the integer binary recurrence sequences {G}, {H} and {x} satisfy the same recurrence relation, and c is a given integer. We prove necessary and sufficient conditions for the solubility of GnHn + c = x2n. Finally, a few relevant examples are provided.

Tudományterület / tudományág

természettudományok > matematika- és számítástudományok

Kar

Nem releváns

Intézmény

Nyugat-Magyarországi Egyetem

Mű tipusa: Cikk
További információ: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu
SWORD Depositor: Sword Teszt
Felhasználó: Mihácsiné Inczédi Szilvia
A mű MTMT azonosítója: MTMT:1781114
Dátum: 2015. Már. 28. 15:27
Utolsó módosítás: 2015. Már. 31. 09:49
URI: http://publicatio.nyme.hu/id/eprint/291

Actions (login required)

Tétel nézet Tétel nézet